# SDR ASOA05776

- Difficulty date: September 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN CAE, THE LEFT FORWARD EMERGENCY FLOODLIGHT WAS FOUND TO INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE LEFT FORWARD EMERGENCY FLOODLIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
